# SDR MWEA95168

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS LAST SEVEN LIGHTS ON EMERGENCY FLOOR TRACK LIGHTING ILLUMINATED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY FLOOR TRACK LIGHTING POWER SUPPLY (AFT).  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
